•  
  •  
 

Scientific Bulletin of Namangan State University

Abstract

The article investigates the boundary-value problem for the third-order equation with multiple characteristics in a rectangular region. The uniqueness of the solution is shown using the integrated energy method, and existence is shown by the Fourier method.

First Page

6

Last Page

17

References

1. Yuldashev T.K. Obratnaya zadacha dlya odnogo integro-differensialnogo uravneniya Fredgolma v chastnix proizvodnix tretego poryadka// Vestn. Sam.gos. texn. un-ta. Ser. Fiz.-mat. nauki, - Samara, 2014. - № 1(34). - C.56-65. 7. Djuraev T.D, Apakov YU.P. Ob avtomodelnom reshenii odnogo uravneniya tretego poryadka s kratnimi xarakteristikami // Vestn. Sam.gos. texn. un-ta. Ser. Fiz.-mat. nauki, - Samara, 2007.-№ 2(15).-C.18-26. 8. Djuraev T.D, Apakov YU.P. K teorii uravneniya tretego poryadka s kratnimi xarakteristikami, soderjashego vtoruyu proizvodnuyu po vremeni // Ukrainskiy matematicheskiy jurnal. – Kiev, 2010, tom 62. № 1.- S. 40-51. 9. ApakovYusupjon P. On a Method for Solving Boundary Problems for Third-order Equation with Multiple Characteristics // Modern Aspects of the Theory of Partial Differential Equations. Operator Theory: Advances and Applications, Springer. -Basel, 2011.-Vol. 216,-pp. 65-78. 10. ApakovYu.P., Rutkauskas S. On a boundary problem to third order PDE with multiple characteristics // Nonlinear Analysis: Modeling and Control. -Vilnius, 2011. - Vol. 16. -№ 3. - pp. 255-269. 11. Apakov YU.P. O reshenii kraevoy zadachi dlya uravneniya tretego poryadka s kratnimi xarakteristikami // Ukrainskiy matematicheskiy jurnal. -Kiev. 2012. T.64. № 1. S. 1-11. 12. Apakov YU.P.,Irgashev B.YU. Kraevaya zadacha dlya virojdayushegosya uravneniya visokogo nechetnogo poryadka // Ukrainskiy matematicheskiy jurnal. -Kiev. 2014g. tom 66, №10, -S. 1318-1331. 13. Sabitov K. B. Zadacha Dirixle dlya uravnenie smeshannogo tipa tretego poryadka //DAN Rossii. – Moskva. 2009.-T.427.-№5.-S.593-596. 14. Balkizov J.A., Kadzakov A.X. O predstavlenii resheniya kraevoy zadachi dlya neodnorodnogo uravneniya tretego poryadka s kratnimi xarakteristikami // Izvestiya Kabardino - Balkarskogo nauchnogo sentra RAN. - Nalchik, 2010 . - № 4. -S. 64-69. 15. Lukina G.A. Kraevie zadachi s integralnimi granichnimi usloviyami dlya linearizovannogo uravneniya Kortevega - de Friza // Vestnik YUjno-Uralskogo gosudarstvennogo universiteta. Seriya: Matem. model. iprogram. - CHelyabinsk, 2011. - № 17 (234), - S. 52-61. 16. SHubin V.V. Kraevie zadachi dlya uravneniy tretego poryadka s razrivnim koeffitsientom // Vestnik NGU. Ser. Matem., mex., inform., - Novosibirsk, 2012. -T. 12. -№ 1. - S. 126-138. 17. Ashyraliev A., Aggez N., Hezenci F. Boundary value problem for a third order partal differential equation // First international conference on analysis and applied mathematics. ICAAM 2012. Gumushane, Turkey. 18-21 October. 2012. - pp.130-133. 18. Kojanov A.I., Lukina G.A. Prostranstvenno-nelokalnie zadachi s integralnimi usloviyami dlya differensialnix uravneniy tretego poryadka // Differensialnie uravneniya.- Moskva. 2017, Tom. 53, № 7. S. 906-917. 19. Bendjajazia N., Guezane-Lokoudi A.,Khaldi R. On Third-Order Boundary Value Problems with Multiple charakteristics// Differential Equations and Dinamik Sistems.- 2019, -S,1-18, 20. Irgashev YU. Apakov YU.P. Pervaya kraevaya zadacha dlya uravneniya tretego poryadka psevdo ellipticheskogo tipa // Uzbekskiy matemati-cheskiy jurnal. - Tashkent, 2006. - № 2, - S.44-51. 21. Apakov YU.P. Reshenie kraevix zadach dlya uravneniya tretego poryadka s kratnimi xarakteristikami metodom razdeleniya peremennix // Uzbekskiy matematicheskiy jurnal. - Tashkent, 2007. - № 1.- S.14-23. 22. Apakov YU.P. K teorii uravneniy tretego poryadka s kratnimi xarakteristikami. – T.: «Fan va texnologiya», 2019, 156 str. 2. Rijov O.S. Asimptoticheskaya kartina obtekaniya tel vrasheniya so zvukovim potokom vyazkogo i teploprovodyashego gaza // Prikl. Matem. i mexan., - Moskva, 1965. - T. 29. Vip. 6. - S. 1004-1014. 3. Diesperov V.N. O funksii Grina linearizovannogo vyazkogo transzvukovogo uravneniya // Jurnal vichisl. matem. i matem. fiziki. - Moskva, 1972. - T. 12. - № 5. - S. 1265-1279. 4. Block H. Sur les equations lineaires aux derives parielles a carateristiques multiples // Ark. Mat. Astron. Fus. Note 1,-1912, 7(13),-pp. 1-34; Note 2, 1912, ibid. 7(21),- pp. 1-30; Note 3, 1912 - 1913, ibid. 8(23).-pp. 1-51. 5. Del Vicchio E. Sulleequazioni , // Memorie R. Accad. Sci. Ser.2. - Torino, 1915, 66. - pp. 1-41. 6. Cattabriga L. Potenziali di linea e di dominio per equazioni non paraboliche in due variabilia caratteristiche multiple // Rendiconti del seminariomatimaticodellauniv. di Padava. - 1961, 31. - pp. 1-45.

Erratum

???????

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.